Statistics

College of Sciences

Works Published in 2006

Sorted by most recent date added to the index first, which may not be the same as publication date order.

2006 journal article

Integrating catch-at-age and multiyear tagging data: a combined Brownie and Petersen estimation approach in a fishery context

Canadian Journal of Fisheries and Aquatic Sciences, 63(3), 534–548.

By: T. Polacheck, J. Eveson, G. Laslett, K. Pollock & W. Hearn

Source: NC State University Libraries
Added: August 6, 2018

2006 journal article

Unit roots: Periodogram ordinate

Statistics & Probability Letters, 76(6), 641–651.

By: B. Bhattacharyya, G. Richardson & P. Flores

Source: NC State University Libraries
Added: August 6, 2018

2006 journal article

The relation of stroke admissions to recent weather, airborne allergens, air pollution, seasons, upper respiratory infections, and asthma incidence, September 11, 2001, and day of the week

Stroke, 37(4), 951–957.

By: R. Low, L. Bielory, A. Qureshi, V. Dunn, D. Stuhlmiller & D. Dickey

Source: NC State University Libraries
Added: August 6, 2018

2006 journal article

Testing for spatial clustering of amino acid replacements within protein tertiary structure

Journal of Molecular Evolution, 62(6), 682–692.

By: J. Yu & J. Thorne

Source: NC State University Libraries
Added: August 6, 2018

2006 journal article

Multiclass proximal support vector machines

Journal of Computational and Graphical Statistics, 15(2), 339–355.

By: Y. Tang & H. Zhang

Source: NC State University Libraries
Added: August 6, 2018

2006 journal article

The multivariate skew-slash distribution

Journal of Statistical Planning and Inference, 136(1), 209–220.

Source: NC State University Libraries
Added: August 6, 2018

2006 journal article

Testing for separability of spatial-temporal covariance functions

Journal of Statistical Planning and Inference, 136(2), 447–466.

Source: NC State University Libraries
Added: August 6, 2018

2006 journal article

Quasi-lilkelihood estimation for GLM with random scales

Journal of Statistical Planning and Inference, 136(2), 401–429.

By: J. Lu, D. Chen & W. Zhou

Source: NC State University Libraries
Added: August 6, 2018

2006 journal article

Bayesian analysis of zero-inflated regression models

Journal of Statistical Planning and Inference, 136(4), 1360–1375.

By: S. Ghosh, P. Mukhopadhyay & J. Lu

Sources: NC State University Libraries, ORCID
Added: August 6, 2018